Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 18, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 25, 2016, 4:34 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2016, 4:34 AM EST (09:34 UTC)
- Expired
- Feb 26, 2016, 4:12 PM EST
- In force
- 36 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
675 WHUS72 KKEY 250934 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 434 AM EST THU FEB 25 2016 GMZ033-034-054-055-074-075-251600- /O.CAN.KKEY.SW.Y.0002.000000T0000Z-160225T1100Z/ /O.NEW.KKEY.SC.Y.0018.160225T0934Z-160225T1600Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 434 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS WATERS. * WINDS...NEAR 20 KNOTS THIS MORNING ARE EXPECTED TO LULL THIS AFTERNOON. * WAVES/SEAS...SEAS OF 7 TO 9 FEET DUE TO WEST-NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-032-035-042>044-052-053-072-073-251600- /O.NEW.KKEY.SC.Y.0018.160225T0934Z-160225T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 434 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS WATERS. * WINDS...WINDS OF 20 TO 25 KNOTS WILL LULL THIS AFTERNOON...BUT ARE EXPECTED TO STRENGTHEN TO NEAR 20 KNOTS FOR KEYS EASTERN WATERS TONIGHT. * WAVES/SEAS...SEAS OF AS HIGH AS 7 FEET ARE EXPECTED ON THE OUTER FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
6 follow-up statements
068 WHUS72 KKEY 251523 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EST THU FEB 25 2016 GMZ031>035-042>044-052>055-072>075-252200- /O.EXT.KKEY.SC.Y.0018.000000T0000Z-160226T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...WINDS NEAR 20 KNOTS WILL HAVE SOME FLUCTUATIONS THROUGH THE AFTERNOON...BUT ARE EXPECTED TO SURGE AGAIN ACROSS ALL WATERS TONIGHT. * WAVES/SEAS...SEAS OF AS HIGH AS 7 TO 9 FEET ARE EXPECTED ON THE OUTER FLORIDA STRAITS...WITH A PERSISTENT WESTERLY SWELL IN THE WESTERN GULF AND STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
275 WHUS72 KKEY 252103 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 403 PM EST THU FEB 25 2016 GMZ031>035-042>044-052>055-072>075-260430- /O.CON.KKEY.SC.Y.0018.000000T0000Z-160226T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 403 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY... * WINDS...WINDS WILL BE NEAR 20 KNOTS AND GUSTY LATE THIS EVENING AND OVERNIGHT. * WAVES/SEAS...SEAS OF AS HIGH AS 7 TO 9 FEET ARE EXPECTED ON THE OUTER FLORIDA STRAITS...WITH A PERSISTENT WESTERLY SWELL IN THE WESTERN GULF AND STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
640 WHUS72 KKEY 260323 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EST THU FEB 25 2016 GMZ031>035-042>044-052>055-072>075-260930- /O.CON.KKEY.SC.Y.0018.000000T0000Z-160226T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTH WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS OF AS HIGH AS 7 TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...WITH A PERSISTENT WESTERLY SWELL IN THE EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
057 WHUS72 KKEY 260924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 AM EST FRI FEB 26 2016 GMZ031>035-042>044-052>055-072>075-261600- /O.CON.KKEY.SC.Y.0018.000000T0000Z-160226T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTH WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING. * WAVES/SEAS...SEAS OF AS HIGH AS 7 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA AND THE EXTREME SOUTHEASTERN GULF OF MEXICO...WITH A PERSISTENT WEST TO NORTHWESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
975 WHUS72 KKEY 261525 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 AM EST FRI FEB 26 2016 GMZ031>035-042>044-261630- /O.CAN.KKEY.SC.Y.0018.000000T0000Z-160226T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1025 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST TO NORTH WINDS OF 15 TO 20 KNOTS WILL SLACKEN TO NEAR 15 KNOTS OR LESS THIS AFTERNOON. HENCE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. $$ GMZ052>055-072>075-262100- /O.EXT.KKEY.SC.Y.0018.000000T0000Z-160226T2100Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTH WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS LATE THIS AFTERNOON. * WAVES/SEAS...SEAS OF AS HIGH AS 7 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
012 WHUS72 KKEY 262112 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 412 PM EST FRI FEB 26 2016 GMZ052>055-072>075-262215- /O.CAN.KKEY.SC.Y.0018.000000T0000Z-160226T2100Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 412 PM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH WINDS WILL INCREASE TO BETWEEN 15 AND 20 KNOTS TONIGHT...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED FOR THE FLORIDA STRAITS. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 10:42 PM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Feb 24, 10:42 PM EST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
1042 PM EST WED FEB 24 2016
.DISCUSSION...
CHANGES TO FORECAST -- A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WAS
ISSUED FOR THE WESTERN PORTIONS OF THE MARINE SERVICE AREA DUE TO
SEAS BUILDING TO 7 TO 9 FEET DUE TO FRESH WEST-NORTHWEST SWELLS.
OVERNIGHT LOW TEMPERATURES WERE DROPPED A FEW DEGREES GIVEN LATEST
OBSERVATIONAL TRENDS AND GUIDANCE. WEATHER AND POP ELEMENTS WILL BE
ADJUSTED SHORTLY AS RAIN ENDS ACROSS THE AREA.
CURRENT SITUATION/ANALYSIS -- A SQUALL LINE WEAKENED GRADUALLY AS IT
TRAVERSED THE FLORIDA KEYS AND ADJACENT COASTAL WATERS FROM WEST TO
EAST. AT THIS POINT...ONLY A BROKEN SHOWER LINE COINCIDENT WITH A
SHEAR LINE AND WIND SURGE IS EVIDENT IN RADAR/SATELLITE IMAGERY
APPROACHING THE BAHAMA BANKS. THE COLD FRONT FOLLOWS THIS SHEAR LINE
CLOSELY...WHILE A MIX OF STRATIFORM AND CONVECTIVE PRECIPITATION
AREAS TRAIL THE FRONT IN A 100-MILE WIDE BAND...WITH A SHARP BACK
EDGE HAVING JUST PASSED THE DRY TORTUGAS. AN INTENSE WAVE CYCLONE IS
EVOLVING OVER THE OHIO VALLEY-GREAT LAKES...WHILE A LOW-LATITUDE HIGH
PRESSURE CELL REMAINS CENTERED WELL WEST OF THE AREA...ALONG THE
TEXAS/MEXICO COASTAL PLAINS. GRADIENT FLOW IS NOT ALL THAT IMPRESSIVE
WITH NORTHWEST BREEZES BLOWING MAINLY IN THE 15-20-KNOT RANGE. AIR
TEMPERATURES HAVE DROPPED ALREADY INTO THE UPPER 60S IN MOST KEYS
ISLAND COMMUNITIES...WITH DEWPOINT TEMPERATURES DOWN 5-10 DEGREES F
FROM EARLIER TODAY.
PROGNOSTIC OVERVIEW -- RAIN SHOULD CLEAR OUT BY JUST AFTER MIDNIGHT
MOST AREAS...WITH TRAILING BROKEN-OVERCAST STRATOCUMULUS DECKS. LOW-
LEVEL COLD THERMAL ADVECTION WILL INCREASE...ESPECIALLY TOWARD
SUNRISE...WITH AIR TEMPERATURES LIKELY REACHING THE MID 60S MOST
AREAS. TEMPERATURES MAY STRUGGLE TO REACH 70F ON WEDNESDAY.
&&
.MARINE...
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED FOR THE
EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...INCLUDING
DRY TORTUGAS AND REBECCA SHOAL CHANNEL...AND FOR THE STRAITS OF
FLORIDA WEST OF THE SEVEN MILE BRIDGE. A COLD FRONT WILL SWEEP
SOUTHEASTWARD ACROSS THE STRAITS OF FLORIDA OVERNIGHT. A HIGH
PRESSURE SYSTEM WILL MOVE EASTWARD OVER THE GULF OF MEXICO AND
FLORIDA PENINSULA THURSDAY THROUGH SUNDAY.
&&
.AVIATION...
THROUGH 25/24Z...PREVAILING VFR CONDITIONS ARE EXPECTED AT BOTH EYW
AND MTH. ISOLATED POCKETS OF MVFR CEILINGS OR VISIBILITY ASSOCIATED
WITH LIGHT RAIN AREAS WILL END FROM WEST TO EAST BY 25/06Z. FRESH
NORTHWEST TO NORTH BREEZES WILL CREATE CROSSWINDS OCCASIONALLY
EXCEEDING 15 KNOTS AT BOTH EYW AND MTH.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FOR
GMZ033-GMZ034-GMZ054-GMZ055-GMZ074-GMZ075.
&&
PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....KASPER
DATA COLLECTION.......DEVANAS
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Feb 24, 10:30 PM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1030 PM EST WED FEB 24 2016 UPDATED FOR SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FLZ076>078-GMZ031>035-042>044-052>055-072>075-251100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...OVERNIGHT A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL...AND FOR THE STRAITS OF FLORIDA WEST OF THE SEVEN MILE BRIDGE. SEAS OF 7 TO 9 FEET DUE TO FRESH WEST-NORTHWEST SWELLS WILL DEVELOP IN THESE AREAS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED THURSDAY THROUGH FRIDAY FOR PORTIONS OF THE FLORIDA KEYS COASTAL WATERS FOR FRESH NORTH BREEZES AND HAZARDOUS SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:21 PM EST | Small Craft Advisory for Hazardous Seas | KEY | 7 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.